# SDR AU000805

- Difficulty date: June 1, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SA7670006155
- Condition: Worn
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE HYDRAULIC PUMP PRESSURE HOSE CHAFED THROUGH BY ADEL CLAMP. LOSS OF YELLOW' SYSTEM HYDRAULIC FLUID.
